# SDR HSYA200905293

- Difficulty date: May 5, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Make and model: Cessna 208A
- Aircraft serial: C2080072
- Aircraft time: 11,592 hours, 10,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 261100078
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE LT AND THE RT WING STRUT FAIRINGS CHAFING ON THE FUSELAGE SKIN AFT OF THE LT AND RT WING STRUT LOWER FITTING. DAMAGE WAS SUBMITTED TO MFG FOR REPAIR APPROVAL. AREAS WERE REPAIRED IAW MFG ENGINEERING REPAIR INSTRUCTIONS S-208-0072/01RDN/C.
